On graded polynomial identities with an antiautomorphism

K. I. Beidar, T. S. Chen, Y. Fong, W. F. Ke

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Let G be a commutative monoid with cancellation and let R be a strongly G-graded associative algebra with finite, G-grading and with antiautomorphism. Suppose that R satisfies a graded polynomial identity with antiautomorphism. We show that R is a PI algebra.

Original languageEnglish
Pages (from-to)542-555
Number of pages14
JournalJournal of Algebra
Issue number2
Publication statusPublished - 2002 Oct 15

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'On graded polynomial identities with an antiautomorphism'. Together they form a unique fingerprint.

Cite this